Jordan norms for multilinear maps on C*-algebras and Grothendieck's inequalities

Research output: Contribution to journalJournal articleResearchpeer-review


  • Fulltext

    Submitted manuscript, 186 KB, PDF document

There exists a generalization of the concept named "completely bounded", which we denote "Jordan bounded". Grothendieck's non commutative inequality shows that a bounded bilinear form on a pair of C*-algebras is always Jordan bounded.
Translated title of the contributionJordan normer for multilineære afbildninger på C*-algebraer og Grothendiecks uligheder
Original languageEnglish
JournalMathematica Scandinavica
Issue number2
Pages (from-to)383-397
Publication statusPublished - 2024

ID: 392919140